# SDR UIEA2019080904981

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,739 hours, 11,077 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Modulating Valve
- Part number: 32143363
- Part serial: 649C
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD CTR DEMANDS CAUTION FLASHES WITH EACH FLAP MOVEMENT. REMOVED AND REPLACED PRESS REGULATOR AND S/O VALVE, AND VALVE ASSY MODULATION IAW AMM 29-11-30. OPS CHECKED NORMAL.
